#3321 ·
The side effects are what interest me: How can a patient actually tell the difference between a side effect and the actual symptoms of the illness?
Started by briskgull27 · · 👁 436 views · 7.5K replies
David Vaughn75 said:Usually, doctors throw Haldol at patients who are spiraling out of control or use it on seniors when nothing else seems to touch their agitation
But honestly? In most other scenarios, that stuff is just straight-up evil—it comes with a massive, nasty list of side effects that’ll make you regret ever taking it
wiredmason56 said:I mean, you've got things like tremors, muscle stiffness, shaking, restlessness, spasms, or weird involuntary movements in your tongue, face, jaw, or throat—even eyes rolling back.😲No way in hell am I ever taking that!!!!!!!!!!!!!!!1
Noah Garcia4 said:Has anyone else here noticed, heard, or perhaps experienced firsthand that psychiatrists tend to start patients off on those older-generation medications first, only moving toward the newer atypical antipsychotics—like Seroquel, for instance—once the old stuff fails to do the trick?
I’ve heard that’s the standard playbook, and honestly, I’ve felt that cycle playing out with my own treatment, though since my meds are constantly being shuffled around, I can't say for certain if there's a definitive pattern at work. ☕
Noah Garcia4 said:Has anyone else here noticed, heard, or perhaps experienced firsthand that psychiatrists tend to start patients off on those older-generation medications first, only moving toward the newer atypical antipsychotics—like Seroquel, for instance—once the old stuff fails to do the trick?
I’ve heard that’s the standard playbook, and honestly, I’ve felt that cycle playing out with my own treatment, though since my meds are constantly being shuffled around, I can't say for certain if there's a definitive pattern at work. ☕
Sam Wright21 said:Who can say for sure? Of course, if you want to actually stick to a strict diet and juggle all those supplements, you really need to have some genuine passion for it.
Noah Garcia4 said:Has anyone else here noticed, heard, or perhaps experienced firsthand that psychiatrists tend to start patients off on those older-generation medications first, only moving toward the newer atypical antipsychotics—like Seroquel, for instance—once the old stuff fails to do the trick?
I’ve heard that’s the standard playbook, and honestly, I’ve felt that cycle playing out with my own treatment, though since my meds are constantly being shuffled around, I can't say for certain if there's a definitive pattern at work. ☕
wiredmason56 said:Just checking in to say hi—I finally made it to my follow-up appointment with the psychiatrist. He asked if I’ve been staying on top of my unknown, and I had to admit I’m hit or miss with it, though honestly, I’m really hoping to phase it out soon. Last time he prescribed it and noted F29 on my chart, but now looking at the paperwork, there's also F32.1 mentioned, along with F20. On top of everything, he added Haldol 5mg and Cogentin, one pill each. I haven't actually started the Haldol yet, and to be truthful, I'm having second thoughts about whether I'll even pick it up. Right now, I'm still taking Effexor, plus some unknown and Clonazepam whenever things get rough. If anyone here has experience with Haldol—or has been on it before—could you let me know how it actually feels? ☕
Larry Lewis said:A true, natural remedy for schizophrenia and all these other maladies would only exist if we hadn’t been dropped into this absolute dumpster fire of a world to begin with—if we had actually been born into some semblance of a sane, beautiful reality instead of this mess.
Larry Lewis said:The only reason to take that is if you're heading out to some dance club or something similar🙂
Larry Lewis said:Maya, you’re just out here collecting "achievements" like they actually mean something—so what is even happening?😢
Robin Lopez2 said:The side effects are what interest me: How can a patient actually tell the difference between a side effect and the actual symptoms of the illness?